Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 75, NWS Kansas City, MO

June 16, 2012Macon County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 16, 2012, 4:05 PM CDT for Macon County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2012, 4:05 PM CDT (21:05 UTC)
Expired
Jun 16, 2012, 4:32 PM CDT
In force
27 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Macon County, MO

The radar

The St Louis radar (KLSX), 199 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 12:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WUUS53 KEAX 162105
SVREAX
MOC121-162145-
/O.NEW.KEAX.SV.W.0075.120616T2105Z-120616T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MACON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 445 PM CDT

* AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEVIER...AND
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  MACON...BEVIER AND ATLANTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3967 9256 3978 9266 4004 9237 4004 9235
      4003 9234 3996 9234 3996 9229 3995 9228
      3980 9229
TIME...MOT...LOC 2105Z 228DEG 25KT 3977 9253

HAIL...1.25IN
WIND...60 MPH

$$

BOOKBINDER
2 follow-up statements
374 
WWUS53 KEAX 162115
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT SAT JUN 16 2012

MOC121-162145-
/O.CON.KEAX.SV.W.0075.000000T0000Z-120616T2145Z/
MACON MO-
415 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MACON COUNTY UNTIL 445 PM CDT...

AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEVIER...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
US HIGHWAY 63 BETWEEN ATLANTA AND MACON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3983 9229 3975 9252 3983 9258 4003 9234
      3996 9234 3996 9229 3995 9228
TIME...MOT...LOC 2113Z 225DEG 20KT 3980 9250

HAIL...1.25IN
WIND...60 MPH

$$

BOOKBINDER
973 
WWUS53 KEAX 162132
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT SAT JUN 16 2012

MOC121-162142-
/O.CAN.KEAX.SV.W.0075.000000T0000Z-120616T2145Z/
MACON MO-
432 PM CDT SAT JUN 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.

LAT...LON 3983 9229 3975 9252 3983 9258 4003 9234
      3996 9234 3996 9229 3995 9228
TIME...MOT...LOC 2132Z 225DEG 20KT 3987 9240

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:07 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 16, 3:07 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
307 PM CDT Sat Jun 16 2012

.DISCUSSION...

Short Range (Today through Sunday)...

Convective eddy, left over from early morning storms across
Kansas, has shifted into the northeast corner of Kansas and adjacent
areas of northwest Missouri. The cold pool associated with this MCV,
noted at 700mb, is strongly associated with the current development
of storms, and is coincident with an area of MLCAPE along the Iowa
border in the range of 2000 to 3000 J/KG. Farther south across
Missouri, conditions -while hot and humid- are a little more
stabilized at this time as air craft soundings from KMCI and upper
air observation from the Springfield WFO indicate there is a bit of
EML in place, thus development on the south side of the circulation
has struggled to do more than produce a few reports of sprinkles
thus far.

Activity is expected to continue to go up across northern Missouri
through the remainder of the afternoon hours. Early evening
departure of the circulation to the northeast, and loss of diurnal
heating should carry activity across the Iowa border region of
northern Missouri off to the northeast, however areas previously
stabilized during the early afternoon hours will begin to
destabilize thanks to the heat of the day, and movement of the
circulation as a cold front presses into the region from the
northwest. So, expectation are that another line of storms will
likely develop in areas east of Interstate-35 during the mid to late
afternoon hours. Indications of this are noted on visible satellite
imagery as a fine line of CU is seen developing along I-35.

For the current activity, near the Iowa border, and for any future
activity this evening...shear values across the region are on the
marginal side, but instability and precipitable water values of 1.7"
would indicate that any storms that do go up will put down
torrential rain and lots of cloud-to-ground lightning. Specific
severe threats look highest for damaging winds and large hail, though
the potential for a tornado can not be ruled out at this time.

For Sunday, the departing MCV and cold front will leave behind a bit
of a surface boundary, but models are struggling to determine if the
boundary hangs up within our forecast area, or just to our south and
east. Confidence on accurately placing the boundary is low, so have
kept chance POPs broad brushed across much of the forecast area for
the afternoon hours as the heating the day will likely make obvious
where any left over boundaries are residing as storms develop.

Otherwise, temperatures for Sunday and Monday, expect afternoon
highs to remain rather hot and humid for Sunday with even hotter
conditions expected Monday as the thermal ridge leans over across
the Central Plains into the far northwest corner of Missouri. 850mb
temperatures will be climbing into the high teens Sunday with low to
mid 20s centigrade possible Monday, which translate into afternoon
highs in the upper 80s to low 90s for Sunday, and through the 90s
Monday with the northwest corner of Missouri possibly looking at
high in the upper 90s which will place afternoon heat index values
near advisory criteria in the northwest corner Monday.

Cutter

Medium Range (Tuesday-Saturday)...

Confidence remains above normal through much of the medium range
guidance thanks to above average agreement in model solutions.
Broad synoptic pattern favors a broad trough across the northwestern
portions of the CONUS with mid-level riding over the southeastern
CONUS.  Between these features a return of broad southwesterly low
level flow will support the return of above normal temperatures for
much of next week.

In general, few changes made to the medium range forecast as
confidence remains high.  Continued to nudge temperatures a degree
or two above populated guidance. Appears that a quick moving
shortwave will cross the Upper Midwest towards Thursday and will try
to push a weak front into northern MO Wednesday night and Thursday.
A lot of questions whether or not this front can push southward into
the hot and humid airmass given unfavorable forcing.  Will continue
to hold highest pops in the northern CWA through Friday.

Dux

&&

.AVIATION...

For the 12Z TAFs, VFR conditions will prevail through the morning
ours at the terminals with mid level clouds expected at MCI and MKC
and sct clouds around 4kft at STJ. Showers and thunderstorms across
southeastern Nebraska and central Kansas will diminish as they move
towards the area this morning. Thunderstorms are expected to
redevelop late this morning across southeastern Nebraska and
northern Kansas and move southeastward into the VC of the terminals
by early afternoon. The main cluster of thunderstorms however are
not expected to impact the terminals until mid-afternoon through the
early evening hours. Vsbys may be reduced to 5SM in thunderstorms
however cigs will remain VFR around 6kft. Winds will be out of the
ssw between 5-10kts today. Tonight storms will move south of the
terminals will bkn cigs remaining around 6kft.

73

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Jun 16, 12:43 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 PM CDT SAT JUN 16 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1243 PM CDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 THUNDERSTORMS...SOME SEVERE...WILL CONTINUE TO DEVELOP ACROSS
 NORTHWEST MISSOURI THIS AFTERNOON...GRADUALLY EXPANDING SOUTH AND
 EAST ALONG AN APPROACHING COLD FRONT. STRONG INSTABILITY AND
 ABUNDANT MOISTURE WILL FAVOR BOTH LARGE HAIL AND DAMAGING DOWNBURST
 WINDS. THESE STORMS MAY EVENTUALLY ORGANIZE INTO A LINE WITH A
 GREATER THREAT FOR WIND DAMAGE. VERY HEAVY RAINFALL IS ALSO LIKELY
 WITH THESE STORMS...ALTHOUGH VERY DRY CONDITIONS SHOULD LIMIT
 FLOODING POTENTIAL. THIS ACTIVITY MAY PERSIST INTO THE EVENING
 HOURS...BECOMING FOCUSED ACROSS EASTERN AND SOUTHERN PORTIONS OF
 THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 A STATIONARY FRONT WILL STALL ACROSS CENTRAL MISSOURI AND WILL
 PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT INTO SUNDAY...BEFORE
 LIFTING ACROSS NORTHEAST MISSOURI AS A WARM FRONT SUNDAY EVENING.
 ISOLATED LARGE HAIL AND HEAVY RAINFALL WILL BE THE MAIN THREATS
 BEFORE THIS ACTIVITY EXITS THE AREA SUNDAY EVENING.

 UNSEASONABLE HOT TEMPERATURES WILL OVERSPREAD THE AREA BY MONDAY
 WITH AFTERNOON READINGS IN THE LOWER TO MIDDLE 90S EXPECTED.
 DEWPOINTS IN THE UPPER 60S WILL RESULT IN HEAT INDEX VALUES IN THE
 LOWER 100S ACROSS NORTHWEST MISSOURI BETWEEN 2 AND 6 PM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE REGION THIS AFTERNOON
AND TONIGHT.

BOOKBINDER

In the hours before

Special weather statement, Jun 16, 3:23 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
323 PM CDT SAT JUN 16 2012

MOZ005-006-162115-
HARRISON MO-MERCER MO-
323 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MERCER AND
NORTHEASTERN HARRISON COUNTIES UNTIL 415 PM CDT...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAINSVILLE...OR 15 MILES NORTHEAST OF
BETHANY...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CAINSVILLE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4057 9350 4037 9377 4043 9390 4058 9380
TIME...MOT...LOC 2024Z 209DEG 17KT 4044 9380

BOOKBINDER
Local storm report, Jun 16, 3:42 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
342 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             5 W UNIONVILLE          40.48N 93.10W
06/16/2012  M1.75 INCH       PUTNAM             MO   911 CALL CENTER

            FIRE DEPT REPORTS GOLF BALL SIZE HAIL 5.5 MILES WEST OF
            UNIONVILLE ON RT U/IOWA LINE. FIRE CHIEF REPORTED SEEING
            SOME ROTATION LASTED 2-3 MINUTES AND DISSIPATED. ALSO
            REPORTED 50 MPH WINDS.

&&

KBRONIS
Special weather statement, Jun 16, 3:47 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 PM CDT SAT JUN 16 2012

MOZ006>008-016-017-025-032-033-162130-
ADAIR MO-CHARITON MO-MACON MO-MERCER MO-PUTNAM MO-RANDOLPH
MO-SCHUYLER MO-SULLIVAN MO-
347 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ADAIR...NORTHEASTERN
SULLIVAN...SOUTHWESTERN SCHUYLER...NORTHWESTERN RANDOLPH...PUTNAM...
NORTHEASTERN MERCER...WESTERN MACON AND NORTHEASTERN CHARITON
COUNTIES UNTIL 430 PM CDT...

AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LONG ARC OF DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
MERCER TO UNIONVILLE TO NOVINGER...THEN SOUTHWARD TO BUCKLIN TO
SALISBURY...AND MOVING NORTH AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...AND ANY ONE OF THEM COULD STRENGTHEN
AND BECOME SEVERE THROUGH 5 PM.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  UNIONVILLE...MACON...KIRKSVILLE...NOVINGER...CALLAO...BEVIER...
  POWERSVILLE...JACKSONVILLE...WIEN...EXCELLO...ETHEL...NEW
  CAMBRIA...WORTHINGTON...SOUTH GIFFORD...ELMER...MILLARD AND
  KIRKSVILLE REGIONAL.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4045 9259 3997 9249 3951 9244 3944 9285
      4013 9284 4036 9310 4047 9351 4058 9352
      4059 9298
TIME...MOT...LOC 2047Z 197DEG 30KT 4056 9344 4042 9304
          4026 9282 3989 9279 3957 9283

BOOKBINDER
Local storm report, Jun 16, 3:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             CHILLICOTHE             39.79N 93.55W
06/16/2012  M0.88 INCH       LIVINGSTON         MO   AMATEUR RADIO

&&

DUX
Local storm report, Jun 16, 4:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
402 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             CHILLICOTHE             39.79N 93.55W
06/16/2012  E1.00 INCH       LIVINGSTON         MO   PUBLIC

            QUARTER SIZE HAIL AND 50 MPH WINDS.

&&

MJM
Local storm report, Jun 16, 4:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND GST     BEVIER                  39.75N 92.56W
06/16/2012  E55.00 MPH       MACON              MO   TRAINED SPOTTER

            WINDS ESTIMATED AROUND 55 MPH WITH SMALL BRANCHES DOWN
            AND PEA SIZE HAIL

&&

CBOWMAN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:03 PM CDTSpecial Weather StatementEAXHolt27 min
Jun 16, 12:15 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt30 min
Jun 16, 12:45 PM CDTSpecial Weather StatementEAXAtchison, Nodaway30 min
Jun 16, 1:54 PM CDTSevere Thunderstorm WarningEAXNodaway36 min
Jun 16, 2:00 PM CDTSpecial Weather StatementEAXMercer45 min
Jun 16, 2:13 PM CDTSevere Thunderstorm WarningEAXWorth32 min
Jun 16, 2:14 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer31 min
Jun 16, 2:40 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam35 min
Jun 16, 3:10 PM CDTSevere Thunderstorm WarningEAXPutnam35 min
Jun 16, 3:23 PM CDTSpecial Weather StatementEAXMercer52 min
Jun 16, 3:47 PM CDTSpecial Weather StatementEAXAdair, Macon, Putnam43 min
Jun 16, 3:56 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston34 min
Jun 16, 4:11 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph34 min
Jun 16, 4:26 PM CDTSpecial Weather StatementEAXHoward49 min
Jun 16, 4:38 PM CDTSevere Thunderstorm WarningEAXHoward37 min
Jun 16, 5:01 PM CDTSpecial Weather StatementEAXLafayette44 min
Jun 16, 6:08 PM CDTSpecial Weather StatementEAXJohnson37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.